# SDR UALA2011112106397

- Difficulty date: November 21, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,090 hours, 6,233 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE REPORTED ON APPROACH.  LIGHTNING STRIKE AT STATION 220 2 INCHES BELOW STRINGER 24L INSIDE THE RVSM AREA.  REMOVED DAMAGE PER SRM.  NEEDS EDDY CURRENT.  ACCOMPLISHED HFEC INSPECTION OF EFFECTED AREA.  NO DEFECTS NOTED DAMAGE IS WITHIN THE LIMITS.  ACCOMPLISHED HFEC INSPECTION OF AFFECTED AREA, NO DEFECTS NOTED.  DAMAGE IS WITHIN THE LIMITS OF SRM.  INSTALLED RIVETS.
